Prescription Drug that Gets you High

473px-AdvertisementKelloggsToastedCornFlakesMotherGuess1910I’m feeling great, like Tony the Tiger “Greatttttttttt!”

Yeah.

How? Nuvigil.

Last night I passed out late without taking my Seroquel XR 200mg. Holy. Shit. I knew it made me tired, I was using it as a sleep aid. But, god. I’m up beat, maybe even a pinch jittery.

You know what I am not? In my god damn head evaluating the purpose and point of life. I’d say this is about 20% of what Adderall did for me. Adderall forcing me to live in the present is one of the reason I began to abuse it, to silence my depression.

God. So, I should drop Seroquel. Oh, wait. I tried to ween off Seroquel in October and encounter my crippling depression within a few weeks. Not merely depression, anxiety. Constant low level fear. Seroquel isn’t an optional drug.

But maybe if we try lowering the dose. Or weening off slowly.

I seen my psychiatrist in two days. The real question. To take Seroquel or not? Hmm. Oh, well. Right now I am going to go enjoy this. It is the tits.

Current Medication: Nuvigil 250mg, Seroquel XR 200mg, Strattera 100mg, Pristiq 100mg, Memantine 10mg, Lamictal 200mg

 

Advertisements
Prescription Drug that Gets you High

4 thoughts on “Prescription Drug that Gets you High

    1. We are all so different. We’ve been calling Seroquel and Nuvigil my non-negotiable drugs. I wasn’t fully functioning until finding those two. It is odd to see more clearly the negative side effects of one.

      Liked by 1 person

  1. We’re all so different. I had to test out eleven different drugs before landing on Geodon. Lithium is my non-negotiable. That has worked wonders for me. I am surprised that I don’t see it mentioned that much in blogs.

    Whatever your doctor says, keep the options open. There are always other drugs out there that can replace what you are taking now. It’s a bit of a hassle to be on the carousel, but if it gets you to the right meds it is worth the effort. I do hope you find the right fit. 🙂

    Like

  2. Iggy says:

    I would suggest if you are going to go off the seroquel, do so slowly. I had horrible withdrawls from it and I thought I weened myself off of it rather slowly… I guess I didn’t. Just be careful.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s